Mathematics

College of Sciences

Works Published in 2007

copy embed code
Copy Embed Code Experiment

You can embed this resource into your own website. To do so, either use the code generated by us, or use the link and tweak the rest to your preferences. Copy the respective code or link below.

Displaying works 101 - 120 of 177 in total

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2007 journal article

On the signal-to-interference ratio of CDMA systems in wireless communications

ANNALS OF APPLIED PROBABILITY, 17(1), 81–101.

By: Z. Bai & J. Silverstein

author keywords: code-division multiple access (CDMA) systems; random matrix; empirical distributions
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 conference paper

On probabilistic analysis of randomization in hybrid symbolic-numeric algorithms

International Workshop on Symbolic-Numeric Computation: Proceedings. New York: ACM Press.

By: E. Kaltofen, Z. Yang & L. Zhi

Source: NC State University Libraries
Added: August 6, 2018

2007 journal article

Model-Based Failure Detection on Nonlinear Systems: Theory and Transition

Naval Engineers Journal, 119(2), 93–107.

By: K. Drake*, S. Campbell, I. Andjelkovic* & K. Sweetingham

Sources: ORCID, Crossref, Web Of Science
Added: August 6, 2018

2007 journal article

Estimation of dynamic rate parameters in insect populations undergoing sublethal exposure to pesticides

BULLETIN OF MATHEMATICAL BIOLOGY, 69(7), 2139–2180.

By: H. Banks, J. Banks*, L. Dick n & J. Stark*

author keywords: population models; Leslie; Sinko-Streifer; McKendrick-VonForester; time-dependent parameters
Source: Web Of Science
Added: August 6, 2018

2007 article

Using a signature function to determine resonant and attenuant 2-cycles in the Smith-Slatkin population model

Franke, J. E., & Yakubu, A.-A. (2007, April). JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, Vol. 13, pp. 289–308.

By: J. Franke & A. Yakubu*

author keywords: attenuant; periodic forcing; resonant; signature function; Smith-Slatkin model
Source: Web Of Science
Added: August 6, 2018

2007 article

Time delay systems with distribution dependent dynamics

ANNUAL REVIEWS IN CONTROL, Vol. 31, pp. 17–26.

author keywords: inverse dynamics problem; probability distribution function; sensitivity analysis; biomedical systems
Source: Web Of Science
Added: August 6, 2018

2007 journal article

The global attractor of a competitor-competitor-mutualist-reaction-diffusion system with time delays

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 67(9), 2623–2631.

By: C. Pao

author keywords: reaction-diffusion system; asymptotic behavior; positive solutions; global attraction; time delays; upper and lower solutions
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Sortable elements and Cambrian lattices

ALGEBRA UNIVERSALIS, 56(3-4), 411–437.

By: N. Reading

Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

Scalar discrete nonlinear multipoint boundary value problems

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 330(2), 876–890.

author keywords: boundary value problems; Brouwer Fixed Point Theorem; Lyapunov-Schmidt; projection
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Nonlinear feedback controllers and compensators: a state-dependent Riccati equation approach

COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 37(2), 177–218.

By: H. Banks, B. Lewis* & H. Tran

author keywords: nonlinear feedback control; nonlinear compensator; state-dependent Riccati equations
Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

Monotone iterative methods for numerical solutions of nonlinear integro-elliptic boundary problems

APPLIED MATHEMATICS AND COMPUTATION, 186(2), 1624–1642.

By: C. Pao

author keywords: integro-differential equations; reaction-diffusion-convection; finite-difference solution; monotone iterations; upper and lower solutions; existence-uniqueness theorem
Source: Web Of Science
Added: August 6, 2018

2007 article

Global attractors for a discrete selection model with periodic immigration

Selgrade, J. F., & Roberds, J. H. (2007, April). JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, Vol. 13, pp. 275–287.

By: J. Selgrade & J. Roberds*

author keywords: natural selection; periodic immigration; complete dominance; no dominance; global attractor
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Fast numerical methods for Bernoulli free boundary problems

SIAM JOURNAL ON SCIENTIFIC COMPUTING, 29(2), 622–634.

By: C. Kuster, P. Gremaud & R. Touzani*

author keywords: Bernoulli; free boundary; level set; boundary elements
Source: Web Of Science
Added: August 6, 2018

2007 journal article

Comprehensive transcriptome profiling in tomato reveals a role for glycosyltransferase in Mi-mediated nematode resistance

PLANT PHYSIOLOGY, 144(2), 1079–1092.

Source: Web Of Science
Added: August 6, 2018

2007 journal article

Clusters, coxeter-sortable elements and noncrossing partitions

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 359(12), 5931–5958.

By: N. Reading

Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

Stochastic and deterministic models for agricultural production networks

Mathematical Biosciences and Engineering, 4(3), 373–402.

By: P. Bai*, H. Banks, S. Dediu, A. Govan n, M. Last, A. Lloyd, H. Nguyen, M. Olufsen n, G. Rempala*, B. Slenning

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2007 journal article

Some solutions (linear in the spatial variables) and generalized Chapman-Enskog functions basic to the linearized Boltzmann equations for a binary mixture of rigid spheres

ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 58(2), 262–288.

By: R. Garcia* & C. Siewert

author keywords: rarefied gas dynamics; binary mixtures; rigid spheres
Source: Web Of Science
Added: August 6, 2018

2007 article

Real-time implementation of a frequency shaping controller on a cantilever beam

APPLIED NUMERICAL MATHEMATICS, Vol. 57, pp. 778–790.

By: B. Lewis* & H. Tran

Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 article

Preface of the special issue of APNUM - International Conference on Scientific Computing in Nanjing, China

APPLIED NUMERICAL MATHEMATICS, Vol. 57, pp. 473–474.

By: Z. Li, Y. Song* & T. Tang*

Sources: Web Of Science, ORCID
Added: August 6, 2018

2007 journal article

Positive solutions of quasilinear parabolic systems with nonlinear boundary conditions

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 333(1), 472–499.

By: C. Pao & W. Ruan

author keywords: quasilinear parabolic systems; nonlinear boundary conditions; existence-uniqueness theorems; asymptotic behavior of solutions; degenerate diffusion; porous medium problems; upper and lower solutions
Source: Web Of Science
Added: August 6, 2018